Các công bố quốc tế trong danh mục ISI của

khoa Sư phạm toán học – Đại học Vinh năm 2014-2015

  1. Weighted sums of strongly mixing random variables with an application to nonparametric regression

    By: Le Van Thanh; Yin,

    G.STATISTICS & PROBABILITY LETTERS  Volume: 105   Pages: 195-202   Published: OCT 2015

  2. A solution for the non-cooperative equilibrium problem of two person via fixed point theoryBy: Tran Duc Thanh; Hobiny, Aatef; Karapinar, Erdal

    JOURNAL OF INEQUALITIES AND APPLICATIONS    Article Number: 158   Published: MAY 12 2015

  3. Stone-type theorem on b-metric spaces and applications

    By: Tran Van An; Luong Quoc Tuyen; Nguyen Van Dung

    TOPOLOGY AND ITS APPLICATIONS  Volume: 185   Pages: 50-64   Published: MAY 2015

  4. Fixed point theorems in locally convex algebras and applications to nonlinear integral equations

    By: Le Khanh Hung

    FIXED POINT THEORY AND APPLICATIONS    Article Number: 60   Published: APR 29 2015

  5. An Exact Algorithm for Minimizing a Sum of Euclidean Norms on Rays in 2D and 3D

    By: An, P. T.; Giang, D. T.; Trang, L. H.

    NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION  Volume: 36   Issue: 4   Pages: 405-418   Published:APR 3 2015

  6. A theorem on the approximation of plurisubharmonic functions in Lelong classes

    By: Kieu Phuong Chi

    INDAGATIONES MATHEMATICAE-NEW SERIES  Volume: 26   Issue: 2   Pages: 445-453   Published: MAR 16 2015

  7. A non-local boundary value problem method for semi-linear parabolic equations backward in time

    By: Dinh Nho Hao; Nguyen Van Duc

    APPLICABLE ANALYSIS  Volume: 94   Issue: 3   Special Issue: SI   Pages: 446-463   Published: MAR 4 2015

  8. Stability estimates for Burgers-type equations backward in time

    By: Dinh Nho Hao; Nguyen Van Duc; Nguyen Van Thang

    JOURNAL OF INVERSE AND ILL-POSED PROBLEMS  Volume: 23   Issue: 1   Pages: 41-49   Published: FEB 2015

  9. Koszul Determinantal Rings and 2 x e Matrices of Linear Forms

    By: Nguyen, Hop D.; Phong Dinh Thieu; Thanh Vu

    MICHIGAN MATHEMATICAL JOURNAL  Volume: 64   Issue: 2   Pages: 349-381   Published: 2015

  10. Various generalizations of metric spaces and fixed point theorems

    By: Tran Van An; Nguyen Van Dung; Kadelburg, Zoran; et al.

    REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS  Volume: 109   Issue: 1   Pages: 175-198   Published: 2015

  11. Some strong laws of large number for double array of random upper semicontinuous functions in convex combination spaces

    By: Nguyen Van Quang; Pham Tri Nguyen

    STATISTICS & PROBABILITY LETTERS  Volume: 96   Pages: 85-94   Published: JAN 2015

  12. Constraint Qualifications for Mathematical Programs with Equilibrium Constraints and their Local Preservation Property

    By: Nguyen Huy Chieu; Lee, Gue Myung

    JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS  Volume: 163   Issue: 3   Pages: 755-776   Published:DEC 2014

  13. Baum-Katz Type Theorems For Coordinatewise Negatively Associated Random Vectors In Hilbert Spaces

    By: Huan, N. V.; Quang, N. V.; Thuan, N. T.

    ACTA MATHEMATICA HUNGARICA  Volume: 144   Issue: 1   Pages: 132-149   Published: OCT 2014

  14. ON CERTAIN INVARIANTS OF IDEALIZATIONS

    By: Nguyen Thi Hong Loan

    STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA  Volume: 51   Issue: 3   Pages: 357-365   Published:SEP 2014

  15. Complete convergence for arrays of rowwise independent random variables and fuzzy random variables in convex combination spaces

    By: Nguyen Tran Thuan; Nguyen Van Quang; Pham Tri Nguyen

    FUZZY SETS AND SYSTEMS  Volume: 250   Pages: 52-68   Published: SEP 1 2014

  16. On the Laws of Large Numbers for Double Arrays of Independent Random Elements in Banach Spaces

    By: Rosalsky, Andrew; Le Van Thanh; Nguyen Thi Thuy

    ACTA MATHEMATICA SINICA-ENGLISH SERIES  Volume: 30   Issue: 8   Pages: 1353-1364   Published: AUG 2014

     

  17. Mordukhovich subgradients of the value function to a parametric discrete optimal control problem

    By: Toan, N. T.; Yao, J. -C.

    JOURNAL OF GLOBAL OPTIMIZATION  Volume: 58   Issue: 3   Pages: 595-612   Published: MAR 2014

  18. PSEUDO BUCHSBAUMNESS FOR IDEALIZATIONS OF NOETHERIAN MODULES OVER LOCAL RINGS

    By: Nguyen Thi Hong Loan

    JOURNAL OF ALGEBRA AND ITS APPLICATIONS  Volume: 13   Issue: 2     Article Number: 1350084   Published:MAR 2014

  19. General Fixed Point Theorems on Metric Spaces and 2-metric Spaces

    By: Tran Van An; Nguyen Van Dung; Vo Thi Le Hang

    FILOMAT  Volume: 28   Issue: 10   Pages: 2037-2045   Published: 2014

  20. Adjoint equation and Lyapunov regularity for linear stochastic differential algebraic equations of index 1

    By: Nguyen Dinh Cong; Siegmund, Stefan; Nguyen Thi The

    STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES  Volume: 86  Issue: 5   Pages: 776-802   Published: 2014

  21. COUPLED FIXED POINT THEOREMS IN UNIFORM SPACES AND APPLICATIONS

By: Tran Van An; Kieu Phuong Chi; Le Khanh Hung

JOURNAL OF NONLINEAR AND CONVEX ANALYSIS  Volume: 15   Issue: 5   Pages: 953-966   Published: 2014